Publications with G. Paolini

All publications by Gianluca Paolini and S. Shelah

Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:1106 Paolini, G., & Shelah, S. (2018). The automorphism group of Hall’s universal group. Proc. Amer. Math. Soc., 146(4), 1439–1445. arXiv: 1703.10540 DOI: 10.1090/proc/13836 MR: 3754331
Sh:1107 Paolini, G., & Shelah, S. (2020). Automorphism groups of countable stable structures. Fund. Math., 248(3), 301–307. arXiv: 1712.02568 DOI: 10.4064/fm723-4-2019 MR: 4046958
Sh:1108 Paolini, G., & Shelah, S. The strong small index property for free homogeneous structures. In Research Trends in Contemporary Logic. To appear. arXiv: 1703.10517
Sh:1109 Paolini, G., & Shelah, S. (2019). Reconstructing structures with the strong small index property up to bi-definability. Fund. Math., 247(1), 25–35. arXiv: 1703.10498 DOI: 10.4064/fm640-9-2018 MR: 3984277
Sh:1112 Paolini, G., & Shelah, S. (2017). No uncountable Polish group can be a right-angled Artin group. Axioms Topical Collection “Topological Groups", 6(2), 4. arXiv: 1701.03021
Sh:1115 Paolini, G., & Shelah, S. (2018). Polish topologies for graph products of cyclic groups. Israel J. Math., 228(1), 305–319. arXiv: 1705.01815 DOI: 10.1007/s11856-018-1765-2 MR: 3874845
Sh:1117 Paolini, G., & Shelah, S. (2017). Group metrics for graph products of cyclic groups. Topology Appl., 232, 281–287. arXiv: 1705.02582 DOI: 10.1016/j.topol.2017.10.016 MR: 3720899
Sh:1121 Paolini, G., & Shelah, S. (2019). Polish topologies for graph products of groups. J. Lond. Math. Soc. (2), 100(2), 383–403. arXiv: 1711.06155 DOI: 10.1112/jlms.12219 MR: 4017147
Sh:1148 Paolini, G., & Shelah, S. (2020). On a cardinal invariant related to the Haar measure problem. Israel J. Math., 236(1), 305–316. arXiv: 1809.10442 DOI: 10.1007/s11856-020-1975-2 MR: 4093888
Sh:1155 Paolini, G., & Shelah, S. (2020). Some results on Polish groups. Rep. Math. Logic, (55), 61–71. arXiv: 1810.12855 DOI: 10.4467/20842589rm.20.003.12435 MR: 4183417
Sh:1201 Mühlherr, B., Paolini, G., & Shelah, S. (2022). First-order aspects of Coxeter groups. J. Algebra, 595, 297–346. arXiv: 2010.13161 DOI: 10.1016/j.jalgebra.2021.12.033 MR: 4359398
Sh:1205 Paolini, G., & Shelah, S. Torsion free abelian groups are Borel complete and a solution to some (co-)Hopfian problems. Preprint. arXiv: 2102.12371
Sh:1214 Paolini, G., & Shelah, S. On the existence of uncountable Hopfian and co-Hopfian abelian groups. Preprint. arXiv: 2107.11290
Sh:1237 Paolini, G., & Shelah, S. Anti-classification results for rigidity conditions in Abelian and nilpotent groups. Preprint. arXiv: 2303.03778